Serum Sickness-like Reaction to Pamabrom

March 2006 | Volume 5 | Issue 3 | Case Report | 284 | Copyright © 2006

Jil K. Swanson MPAS PA-C, Joseph C. English III MD

Abstract

Pamabron is a common over-the-counter diuretic used for relief of menstrual-associated symptoms. An urticarial eruption, with systemic complaints consistent with a serum sickness-like reaction, attributed to Pamabron is described. A review of the literature concerning Pamabron and dermatology is discussed.

Purchase Original Article

Purchase a single fully formatted PDF of the original manuscript as it was published in the JDD.

Download the original manuscript as it was published in the JDD.

Contact a member of the JDD Sales Team to request a quote or purchase bulk reprints, e-prints or international translation requests.

To get access to JDD's full-text articles and archives, upgrade here.

Save an unformatted copy of this article for on-screen viewing.

Print the full-text of article as it appears on the JDD site.

→ proceed | ↑ close

Related Articles